# SDR UIEA2012102800498

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 78,460 hours, 20,440 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005216
- Part serial: 000024
- Condition: Damaged
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, FOUND BIRD STRIKE ON RADOME.  R & R NOSE RADOME IAW 53-12-01, CHP 5 INSPECTION 05-51-18.
